# SDR DXTA200500663

- Difficulty date: April 7, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,585 hours, 2,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHITE SMOKE FILLED CABIN ON GROUND.  SECURED APU BLEED AND SMOKE DISSIPATED.  TURNED BLEED ON, PACS OFF.  NO SMOKE, OILY ODORS.  RAN ACFT & ISOLATED COCKPIT PRE & CAD PAC. WITH COCKPIT PRE RUNNING FOR SEVERAL MINUTES THERE WAS NORMAL OPS & NO OILY ODOR.  WITH CAP PAC RUNNING THERE WAS A STRONG OIL ODOR.  REMOVED BOTH WATER EVAPERATOR CAPS & FOUND METAL CHIPS IN CAP PAC WATER EVAPORATOR.  CLEANED BOTH SOCKETS IN REF TO 750 MM.  OK TO INSTALL SOCKS.  INSTALLED SOCKS. & EVAPORATOR CAPS IN REF TO 750 MM.  REMOVED FWD ACM IN REF TO 750 MM.  OK TO INSTALL ACM 4/8 SERVICED ACM OIL LEVEL AND INSTALLED NEW ACM ON A/C IAW 750 MM.
